# SDR ASAA2024021548307

- Difficulty date: February 15, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N290AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64300
- Aircraft time: 19,930 hours, 6,323 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A7501104
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H CARGO TRACK HAS SPOT OF CORROSION JUST FWD OF STA 500L. GROUNDED - YES. REMOVED DAMAGE WITH SURFACE BLEND FOUND TO BE OUT OF LIMITS REPAIRED CARGO TRACK FROM STA 500L TO 500J IAW B737-900ER SRM 53-00-53-2R-3W1 O.070 R.038 L1 D.032.
